# SDR JJBA20210123023

- Difficulty date: January 23, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 41,880 hours, 26,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 3635001003
- Part serial: 02009A
- Condition: Inoperative
- Location: Flap Brake
- Part time: 41,166 hours, 23,895 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EICAS AND FLAPS DIDN'T MOVE WHEN FLAP 9 SELECTED.  CMC: LEFT TRANSMISSION BRAKE FAIL TODAY, LGEU FAIL 2 DAYS AGO.  INSPECTED FLEXIBLE LINES FOR WATER INSIDE AND FOUND NO MOISTURE.  PERFORMED ZERO DEGREE RIGGING.  ON LT SIDE WITHOUT DIFFICULTY, BUT FOUND THAT RIGHT HAND SIDE WING BRAKE IS NOT RELEASING MECHANICALLY BUT IS RELEASING ELECTRICALLY.  R & R RIGHT HAND SIDE WING BRAKE.  OPERATIONS CHECK SAT AT THIS TIME.
